Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 19 found articles
 
 
  The adversary degree-associated reconstruction number of double-brooms
 
 
Title: The adversary degree-associated reconstruction number of double-brooms
Author: Ma, Meijie
Shi, Huangping
West, Douglas B.
Appeared in: Journal of discrete algorithms
Paging: Volume 33 (2015) nr. C pages 10 p.
Year: 2015
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands